# SDR GAIA03151ST

- Difficulty date: October 24, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N1269Y
- Make and model: Boeing 727243
- Aircraft serial: 21269
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T6
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND FUSELAGE FRAME DENTED IN RADIUS BS 720A ABOVE STR 17 LT.  REF FASI N/R NR 61834, CUT OUT DAMAGE AND INSTALLED REPAIR DOUBLER 8 INCH BY 4 INCH AND INSTALLED REPAIR DOUBLER 8 INCH BY 4 INCH PER B727 SRM 51-40-3 FIG 1.  (M)
